I've only been on Zoloft (25 mg) for four days and I'm having headaches, I have no appetite, and my emotions are all over the place. A lot of people are saying 'it gets worse before it gets better' but are the negative side effects worth it? I've read both good and bad reviews and I just don't know what to do. I'm just getting really discouraged. I'm 18 years old, 110 pounds. In three days I'm suppose to up my dosage to 50mg and I'm not sure if I should just stop taking it or continue to take it. My relationship with my boyfriend is already going down hill because of my anxiety and depression and I'm wondering if Zoloft is just going to make it worse.
Sertraline - Is Zoloft worth it?
Question posted by Nicole777 on 10 Oct 2012
Last updated on 27 April 2017
I am writing this at the end of 2013. Sorry so late. I have taken Zoloft in the past, and I am still taking it today. It's weird at first. Plus I got a bad headache. I felt sick to my stomach. My body took a few weeks at first to get used to it. You know what helped? Aromatherapy. Candles are great. Oil burners are great. The smell of lavender is amazing, as well as the smell of oranges and other citrus. You might want to try that while your body is adjusting.
Hi Nicole. Can your Dr. give you something for headaches? Eat. Eat. Eat.
These are some of the side effects that u will have when starting ssri,s, trust me I have been on many..As time passes and your body gets use to the medication most of the symptoms will subside, I was on Zolfoft before and had the loss of appetiate and so on..In my opinion, I would stick it out for up to a month at that time it will reach it's theraputic level, and if u are still having these issues then u will beable to discuss it better with your doc, but I would still mention to him what is going on now for he may not want to raise it until u get a bit more comfortable on the dosage u are on, never try stopping a med on your own... good luck and keep us posted...
I definately agree with the others. It takes most antidepressants at least up to 4 or more weeks to get the full efect. Try to hang in there & give it a chance. It is a good drug, & works well for most. After 4 weeks if it still doesn't seem to help you at all, or the side effects are just too much, check with your psychiatrist & see if you may need to switch to a different medication or even have a small dose of an antianxiety drug to help you...
you just have to stick it out and the medication a chance to work it takes at least a month but you should be going to therapy as well as taking your meds
i was on it and i way smaller than u i was on 50mg made me feel crazy aggitated so cut it down to half 25 for ten days or so then up to 50 i coped ok on the 50 u have to ride it out tho i had vomiting lack of appitite the runs and i stuck with them for 4 weeks they had all gone and i felt good only lasting prob was insomnia which ove always had. if u can get through the awful start up effects i spent 2 yrs on it for my anxiety
Hi there..I have been on Zoloft 15mg for 4 years now. I was FINALLY diagnosed w/Panic Disorder after years & years of panic & anxiety attacks. I know exactly how you're feeling. For the 1st month of taking it I thought I was going crazy. The first 2 weeks were the worst. My anxiety heightened to a level that I can't even begin to describe. I am a waitress in a fine dining restaurant. I was on my 2nd week of Zoloft @ work during a busy rush & all of the sudden it hit!!! A very bad Panic Attack, out of NO WHERE! I had to step outside for 20m & have my manager calm me down. I thought I was going out of my mind. I also had just recently got married. My emotions that 1st month on Zoloft were, how can I say, CRAZY
I would try to hang in there for at least a couple of weeks. It takes upwards of a month for the medication to reach maximum effectiveness, but if the side effects haven't subsided within a couple of weeks, you may need to try a different antidepressant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.